MathSciNet Relay Station
MathSciNet bibliographic data
MR2678565 39A30 (92B20)
Xu, Honglei; Chen, Yuanqiang; Teo, Kok Lay Global exponential stability of impulsive discrete-time neural networks with time-varying delays. Appl. Math. Comput. 217 (2010), no. 2, 537–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement